# SDR DALA2016041402912

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1022-1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN STRUCTURE AT AFT LOWER CORNERS BETWEEN BS 1022-1041 AND BS 1041-1060 LT SIDE.  REPAIR PARTS WERE FABRICATED, AND INSTALLED IAW SRM 53-05, FIG 122 AND ER/A 487747-14MA, REV ORIGINAL AND REV A.
